My daughter Áine who is 13 years old, had the HPV vaccine in October of 2015.
Within a week she had a sore throat and I had to take her to see her GP. She was given an antibiotic. Within 10 days she had a second sore throat, that required a visit to our GP and a second dose of antibiotics.
She was extremely tired and slept a lot, much more than her usual lie in. Shortly after that she began to get really dizzy spells. She had never experienced this before. Again I took her to our GP and had some bloods taken. Blood results didn't show anything unusual. She continued to have severe dizziness and also developed headaches, another unusual experience for her.
At this point I suspected she might have vertigo. I returned to our GP. We had more bloods taken at the GP's and we were advised that she had a B12 deficiency. She was put on over the counter B12 tablets. No improvement. Dizziness was persistent, headaches more frequent.
Returned to the GP, more bloods taken. Results were a B12 and folate deficiency, recommended more over the counter medication to treat folate deficiency.
Symptoms did not improve, another GP visit, more bloods. Result B12 was normal but folate extremely low. Met the doctor who has put her on a prescribed B12 and Folate prescription. Though I suggested that her symptoms appear to have suddenly appeared post-vaccine, my GP advised that it was 100% related to her diet. I know my daughter and I know she isn't right. My GP dismissed this.
My daughter is 2 months into the prescribed B12 and folate, yet continues to have severe dizziness, tiredness and headaches. She never experienced these before October of 2015.
I am convinced her experience is related to the vaccine she received mid-Oct 2015. This is a child who missed 2 days of school during her entire primary school education. She has missed 3 weeks of school since she received this vaccine.
I have written to the school and HSE to inform them not to have my daughter take the 2nd vaccine.